Logarithmic derivatives and generalized Dynkin operators

Abstract : Motivated by a recent surge of interest for Dynkin operators in mathematical physics and by problems in the combinatorial theory of dynamical systems, we propose here a systematic study of logarithmic derivatives in various contexts. In particular, we introduce and investigate generalizations of the Dynkin operator for which we obtain Magnus-type formulas.
Liste complète des métadonnées

Cited literature [16 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00710867
Contributor : Frederic Menous <>
Submitted on : Thursday, June 21, 2012 - 5:08:11 PM
Last modification on : Friday, January 12, 2018 - 1:59:46 AM
Document(s) archivé(s) le : Saturday, September 22, 2012 - 2:45:49 AM

Files

GeneralizedDynkin.pdf
Files produced by the author(s)

Identifiers

Citation

Frederic Menous, Frédéric Patras. Logarithmic derivatives and generalized Dynkin operators. Journal of Algebraic Combinatorics, Springer Verlag, 2013, 38 (4), pp.901-913. ⟨10.1007/s10801-013-0431-3⟩. ⟨hal-00710867⟩

Share

Metrics

Record views

313

Files downloads

236